# SDR FDEA200911083901

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14N3110181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR 28L HAS LIGHT CORROSION AT STA 1623. CORROSION REPAIR ON STR 28L CARRIED OUT IAW EA NR F-5310-133434.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
